# SDR QXEA2010062800367

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 17,182 hours, 17,410 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD - FRONT OTBD SPINE COWL CLIP ON LT ENGINE NACELLE IS CRACKED.  R & R CRACKED CLIP REF RD 8/4-71-0032 PERMANENT REPAIR.
